# SDR N6WA2021021001

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 37,853 hours, 28,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SVC DOOR SILL ANGLE. REMOVED AND REPLACED SERVICE DOOR SILL ANGLE IAW CRJ 700 SRM 51-42-06 AND 51-42-21
